双曲性・非双曲性と拡大率スペクトル  [in Japanese] Hyperbolic and Non-hyperbolic Fluctuation Spectra of Local Expansion Rates Reflecting  [in Japanese]

Search this Article

Author(s)

Journal

  • 形の科学会誌 = Bulletin of the Society for Science on Form

    形の科学会誌 = Bulletin of the Society for Science on Form 26(2), 201-202, 2011-12-01

References:  4

Codes

  • NII Article ID (NAID)
    10030164324
  • NII NACSIS-CAT ID (NCID)
    AA11433526
  • Text Lang
    JPN
  • Article Type
    SHO
  • ISSN
    09156089
  • Data Source
    CJP 
Page Top